MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08024
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D9, h3: it is unknown if the device will be returned.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an unknown procedure, a performer introducer accordioned/developed a small tear ¿during exchanges¿.A photo provided by the customer shows a possible small tear at the tip of the sheath.There has been no report that the patient required additional procedures or experienced any adverse effects due to this event.Additional information has been requested but is not available at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation description of event: as reported, during an unknown procedure, a performer introducer accordioned/developed a small tear ¿during exchanges¿.A photo provided by the customer shows a possible small tear at the tip of the sheath.There has been no report that the patient required additional procedures or experienced any adverse effects due to this event.Additional information was requested; however, a response was not received.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, and instructions for use (ifu) were conducted during the investigation.The complaint device was not returned to cook for investigation; however, a photo was provided by the customer, showing a tear at the distal tip of the sheath.The dilator was inside of the sheath.Cook has concluded that the device was manufactured to specification.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot and the related subassembly lots revealed no recorded discrepancies relevant to the failure mode.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in-house or in the field.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: ¿when puncturing, suturing or incising the tissue near the introducer, use caution to avoid damaging the introducer.¿ based on the information provided and the results of the investigation, cook has concluded that a definitive cause for the event cannot be determined.The photo provided by the customer shows a tear in distal sheath tip.The dilator was inside of the sheath.It is likely that the tear occurred during insertion of the device into the patient; however, there is insufficient evidence to confirm if factors such as patient anatomy or difficult advancement contributed to the event.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24746605
Report Number1820334-2026-00350
Device Sequence Number9318859
Product Code DYB
UDI-Device Identifier00827002080249
UDI-Public(01)00827002080249(17)290209(10)16981176
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG08024
Device Catalogue NumberRCF-14.0-38-J
Device Lot Number16981176
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown